# SDR AALA202401084389

- Difficulty date: December 19, 2023
- Submitted: January 8, 2024
- Operation: Air carrier
- Aircraft: N807AW
- Make and model: Airbus A319-132
- Aircraft serial: 1064
- Aircraft time: 73,863 hours, 34,370 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Part number: D5347210220000
- Condition: Corroded
- Location: Zone 100 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON INBOARD UPPER SECTION CONNECTION (SPLICE) AT FR 68 BETWEEN -Y1132 AND-Y1162. REPLACED SECTION CONNECTION (SPLICE)  PER SRM 51-72-11.
